# SDR ASAA2015083012962

- Difficulty date: August 30, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,253 hours, 6,109 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT DISPLAYED ON MENU PAGE.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE AND SAT PROMPT RETURNED.
